# SDR SWAA2022030870887

- Difficulty date: February 9, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737*
- Aircraft serial: 29350
- Aircraft time: 48,860 hours, 26,568 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING FUELING; GAGE SUPPORT ANGLE IS CORRODED / [01] REMOVED WING FUELING GAGE PANEL IAW AMM 28-41-61-000-801;[02] MOUNTED REFUEL PANEL TOGGLE SWITCHES ONTO REPLACEMENT REFUEL PANEL ASSEMBLY PER SWPM 20-83-11. TERMINATED HARNESS GROUND WIRES INTO GROUND BLOCK PER SWPM 20-90-15. MOUNTED TANK2 FUEL SHUTOFF VALVE LIGHT PER SWPM 20-83-11.;[03] VERIFIED MOUNTED REFUEL PANEL TOGGLE SWITCHES ONTO REPLACEMENT REFUEL PANEL ASSEMBLY PER SWPM 20-83-11.  TERMINATED HARNESS GROUND WIRES INTO GROUND BLOCK PER SWPM 20-90-15.  MOUNTED TANK2 FUEL SHUTOFF VALVE LIGHT PER SWPM 20-83-11.;[04] MOUNTED CENTER TANK AND TANK 1 FUEL SHUTOFF VALVE LIGHTS INTO REPLACEMENT REFUEL PANEL PER SWPM 20-83-11. INSTALLED CLAMPS ONTO BUNDLE PER SWPM 20-10-12 AND INSTALLED REFUEL QUANTINTY INDICATORS PER AMM 28-41-61-400-801.;[05] VERIFIED MOUNTED CENTER TANK AND TANK 1 FUEL SHUTOFF VALVE LIGHTS INTO REPLACEMENT REFUEL PANEL PER SWPM 20-83-11. INSTALLED CLAMPS ONTO BUNDLE PER SWPM 20-10-12 AND INSTALLED REFUEL QUANTINTY INDICATORS PER AMM 28-41-61-400-801.;[06] INSTALLED REFUEL PANEL AND PERFORMED GOOD BOND CHECK; 0.62 MILIEOHMS PER AMM2 28-21-00-400-801 STEP 3.G. PERFORMED GOOD INSTALLATION TEST OF REFUEL PANEL PER AMM 28-21-00-400-801 STEP 3.H. CAL ID:ATS1256; S/N:DC003960; DUE:09/2022.;[07] VERIFIED INSTALLED REFUEL PANEL AND PERFORMED GOOD BOND CHECK; 0.62 MILIIOHMS PER AMM2 28-21-00-400-801 STEP 3.G. PERFORMED GOOD INSTALLATION TEST OF REFUEL PANEL PER AMM 28-21-00-400-801 STEP 3.H.
